MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR OXYSOFT; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR OXYSOFT; OXIMETER
Model Number OXYSOFTNJ
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that, during use, an infant admitted to the nicu who was born weighing just under 2,400g had experienced skin damage and detachment on the third day.The damage had corresponded to the sensor's light-emitting part.The image had shown the lowest damaged part among the three parts on the right foot.There had also been pressure sores due to pressure, but the situation was identified as burns.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.It was reported that during use, an infant was admitted after experiencing skin damage and detachment on the third day.The damage corresponded to the light-emitting part of the sensor.An image showed that the most severely damaged area was one of three affected parts on the right foot.Pressure sores were also present due to prolonged pressure, but the condition was identified as burns.Although the skin damage was not definitively diagnosed as a burn, it was described as a "degree i" burn, as it had not reached the dermis.The reported issue could not be confirmed the most likely cause could not be identified because no related problem was detected with the device.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NELLCOR OXYSOFT
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21977266
Report Number1282497-2025-00305
Device Sequence Number9274126
Product Code DQA
UDI-Device Identifier10884521818989
UDI-Public(01)10884521818989(17)260630(10)231840220H
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberOXYSOFTNJ
Device Catalogue NumberOXYSOFTNJ
Device Lot Number231840220H
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown